Topological properties of some spaces of continuous operators

Abstract

Let X be a completely regular Hausdorff space, E and F be Banach spaces. Let Cb(X,E) be the space of all E-valued bounded continuous functions on X, equipped with the strict topology β. We study topological properties of the space Lβ(Cb(X,E),F) of all (β,||•||F)-continuous linear operators from Cb(X,E) to F, equipped with the topology τs of simple convergence. If X is a locally compact paracompact space (resp. a P-space), we characterize τs-compact subsets of Lβ(Cb(X,E),F) in terms of properties of the corresponding sets of the representing operator-valued Borel measures. It is shown that the space ( Lβ(Cb(X,E),F), τs) is sequentially complete if X is a locally compact paracompact space.

Authors and Affiliations

Marian Nowak

Keywords

Related Articles

On the uniform convergence of sine, cosine and double sine-cosine series

In this paper we define new classes of sequences GM(β,r) and DGM(α,β,γ,r). Using these classes we generalize and extend the P.Kórus results concerning the uniform convergence of sine, cosine and double sine-cosine series...

Stochastic nonlinear Schrödinger equation and its laser induced optimal feedback control

In this paper we consider a class of nonlinear stochastic Schrödinger equations and their optimal control through laser induced electro-magnetic field. These equations arise in the field of optics. We prove existence and...

Fractional Differential Inclusions of Hilfer and Hadamard Types in Banach Spaces

We deal in this paper with some existence results in Banach spaces for some Hilfer and Hadamard differential inclusions of fractional order. The Mönch's fixed point theorem and the concept of measure of noncompactness ar...

Multiple Solutions for Dirichlet Impulsive Fractional Differential Inclusions Involving the p-Laplacian with Two Parameters

In this paper, the authors establish the existence of at least three weak solutions for impulsive differential inclusions involving two parameters and the p-Laplacian and having Dirichlet boundary conditions. Their appro...

Download PDF file
  • EP ID EP472946
  • DOI 10.7151/dmdico.1181
  • Views 68
  • Downloads 0

How To Cite

Marian Nowak (2016). Topological properties of some spaces of continuous operators. Discussiones Mathematicae Differential Inclusions Control and Optimization, 36(1), 79-86. https://europub.co.uk/articles/-A-472946